Potential Dangers of Natural Stimulants
Stimulants, especially natural stimulants such as Ginsing and Hoodia, are often mistaken as safe for consumption. Unfortunately, the potential dangers that can arise from the use of natural herbs and stimulants are often mistakenly downplayed. However, people who use these substances are at increased risk of an array of potential complications.
Many herbal stimulants are available on the market in the forms of tea, energy drinks, carbonated beverages, tablets or pills. While the use of such drugs is not always a dangerous situation, natural sources of caffeine or other forms of stimulants can still be highly dangerous. It’s important to realize that just because a product is available for purchase from a store, the product is not necessarily safe for consumption.
Natural Simulant Risks
Many natural stimulants are the herbal equivalent of amphetamine which is a highly dangerous stimulant, according to the Fighting Arts Reading Room. These herbs and naturally occurring plants can lead to an array of potential risks and complications when taken under the wrong circumstances or when abused. Potential risks include:
- Powerful increases in heart rate which could lead to heart attack.
- Overdose which can lead to various complications including death.
- Dehydration which can cause organ failure.
- Medication interaction which can cause various adverse complications.
Why are Natural Stimulants Unsafe?
Natural stimulants can be lethal if taken under certain circumstances or if an overdose amount is used. Serious side effects often occur when a user takes natural stimulants simply because the user is unsuspecting and does not realize that there are risks associated with using a natural herb or supplement that contains the stimulant. Often times, people unknowingly take an overdose amount of a natural stimulant by drinking too many energy drinks, consuming too many caffeinated beverages or otherwise using an array of natural stimulants in the course of a single day.
Repeat us of natural stimulants can cause dependence. That caffeine boost that the body feels when the user drinks a carbonated beverage or an energy drink can quickly become a necessary evil in a daily routine. As time goes on, the body comes to expect the boost in energy that comes from the stimulant laden drink or supplement and without it there can be:
- Stomach aches
- Muscle tension
- Inability to think clearly
Even natural stimulants are unsafe if they are not closely monitored and used in extreme moderation. Even in moderation, certain stimulants can cause serious side effects when taken with other medications or drugs. Users should be very cautious about the substances that they use and must pay special care not to take natural stimulants on a regular basis so as to prevent physical dependence on a potentially addictive substance.